# SDR CA150921015

- Difficulty date: September 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 50,486 hours
- Engine: Cfmint CFM563C1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: 6553746327
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON WALK AROUND, CREW NOTICED BOTH HORIZONTAL STABALIZER TO BODY SLIDING SEALS WERE BROKEN. UPON FURTHER INVESTIGATION IT WAS NOTICED THAT THERE WAS A LOT OF WATER COLLECTED IN THE TRACKS FOR THE SEALS POSSIBLY CAUSED THE SEALS TO FREEZE IN THE TRACKS AT ALTITUDE.  SUSPECT BREAKING OF SEALS WHEN STAB WAS MOVED DURING APPROACH.
